RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Diskr. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2004, Volume 16, Issue 3  


Repetition-free decomposition of strongly dependent functions
A. V. Cheremushkin
3
Joint distribution of the number of ones and the number of 1-runs in binary Markov sequences
L. Ja. Savel'ev, S. V. Balakin
43
Limit theorems for the sizes of trees of an unlabeled graph of a random mapping
Yu. L. Pavlov
63
A case of the limit distribution of the number of cyclic vertices in a random mapping
I. A. Cheplyukova
76
On a generalization of the method of boundary functionals
T. V. Andreeva
85
Polynomial transformations of a GEO-ring of prime characteristic
O. A. Kozlitin
105
On optimal exact coverings of a graph in the class of weakly dense bases
Z. S. Lozhkina
118
On average and typical values of sums of pairwise distances for subsets of vertices of the $n$-dimensional unit cube
V. P. Voronin
141
On the characteristic polynomials of periodic graphs
V. A. Kolmykov
153
Дискретная математика
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019